I will start with saying- why am I so dumb sometimes?
Ok. So a few years ago I had some pain in my feet and ankles but mostly in my right foot. I went to a orthopedic surgeon and he went and did a cortisone shot in my ankle. It made the pain unbearable afterwards for months. Never did that again. Fast forward a few years and ended up with trigger finger in my hand. I wasn't crazy about it but they wanted to do a cortisone shot in my hand. They went ahead and did it and I ended up having a bad reaction to the shot immediately. I had hot flashes and cold sweats and irregular breathing. To make matters worse, I ended up getting an infection at the site of the infection and had to have surgery to cut out the infection. I was told no more cortisone injections in my lifetime. So through all of this crap with my neck in the last 4 yrs., I ended up having oral steroids (Medrol packs) in July and November of last year. THey didn't help any but they didn't have any major side effects. So last week I went to my neurologist for the cervicogenic headache issue. I have headaches everyday. All day, nothing helps. I mostly go through the day with just taking my normal everyday meds. But lately they haven't been working. We decided to tweak some of the dosages of the meds to help since most of the problem is the nerve degradation in my neck causing the headaches. My neurologist wanted to try a steroid again to help try to settle things down. I told her that they hadn't worked in the past. Since my only reactions have been to injections, she wanted to try a high dose of prednisone for a few days to see if It helps. I started them on Friday. 6 for 2 days, 5 for 2 days, etc.. Saturday I started getting hot flashes, cold sweats, stomach issues, acid reflux, muscle pain and worse headaches. Sunday and today went the same way. I didn't really realize that these were the same issues that I had to the shots years ago. I looked it up online and sure enough, prednisone is a cortisteroid. All the side effects and matched up with what I was feeling. I called my doctor and had to leave a message but I didn't take any more doses after I realized what was going on. Has anyone else dealt with all of this stuff before? I wish I would have said no to it.